# SDR DALA2023032202160

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 8,754 hours, 1,071 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 DOOR JAMMED WITH PERSON INSIDE. EMPTY LAV NOW WITH DOOR BLOCKED. LOCATION 203. CORRECTIVE ACTION: R/R LAV LOCK AT 203 LAV. (2680527)
